# SDR O2GA2014112582901

- Difficulty date: November 17, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N829UP
- Make and model: Beech B300
- Aircraft serial: FL933
- Aircraft time: 251 hours, 214 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, WHEN THE GEAR HANDLE WAS SELECTED TO DOWN POSITION THE GEAR FAILED TO EXTEND.  REFERENCED THE QRH & DISCOVERED THE LG RELAY CIRCUIT BREAKER TRIPPED.  RESET THE CIRCUIT BREAKER, GEAR EXTENSION WAS NORMAL & LANDING WAS UNEVENTFUL.  SERVICED THE HYD RESERVOIR & ACCUMULATOR, PERFORMED SEVERAL GEAR SWINGS, INSPECTED GEAR UPLOCK SWITCHES & GEAR RELAY CIRCUIT BREAKER WITH NO DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
